Red-eye Complaints In Patients With Nearsightedness?

Illustration of Red-eye Complaints In Patients With Nearsightedness?
Illustration: Red-eye Complaints In Patients With Nearsightedness? putnamridge.com

I want to ask, I’m Nauful, a 20-year-old man, does lack of prescription minus eye cause red eye? The thing is I even though I often see outdoor activities in “outdoor clay” plants, and at least look at my cellphone / pc, but my eyes are red “is it because the lens of the glasses also affects? do you have to use the best quality lens? Thank you before

1 Answer:

Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.


Prescription of spherical minus-lens glasses (concave) indicates that you have a refractive disorder in the form of nearsightedness. In individuals with disturbances of refraction nearsightedness, there is a disturbance in the process of refraction of light when it enters the eye so that the beam of light entering the eye does not fall right on the retina, but instead falls in front of the retina. This makes it difficult for patients to see long distances. However, although it causes a sharp decrease in vision slowly, refractive disorders do not cause red eye.


Complaints of red eye in patients with nearsightedness, if without accompanied by a sharp deterioration in vision, can be caused by several possible causes, which often include:

Viral conjunctivitis, which is inflammation of the conjunctiva due to viral infection, symptoms: red eye, many eyes secrete clear fluid
Bacterial conjunctivitis, which is inflammation of the conjunctiva due to bacterial infection, symptoms: red eye, thick, yellow-colored eye discharge
Allergic conjunctivitis, namely inflammation of the conjunctiva due to allergic reactions, symptoms: red eyes ,, there are other allergic symptoms such as runny nose and sneezing
Subjunctival bleeding, which is rupture of blood vessels below the conjunctival lining; occur spontaneously or due to minor trauma such as rubbing the eyes, relatively heavy activity (sneezing, coughing, lifting heavy loads, straining during bowel movements), hypertension, or clotting / blood vessel disorders
Pterygium, which is a triangular fibrovascular tissue, generally begins in the eye near the nose and leads to the middle of the eyeball, associated with exposure to ultraviolet rays, symptoms: red eye, abnormal tissue shaped like wings on the eye, can interfere with vision if it covers the entrance of light into the eyes

If the complaint is felt to be so disturbing, you are advised to check directly with your doctor or ophthalmologist so that evaluation and treatment is needed. As a recommendation, you should get adequate rest, avoid excessive exposure to dust and pollution, minimize eye rubbing habits, and not just use eye drops without the advice of a doctor who treats you directly.


To enrich insight, you can read articles about red-eye. Thus information from us. Hopefully always healthy. May be useful.

: by

Related Question

The Effect Of Wearing Cosmetics After The Laser Spectra?

The Effect Of Wearing Cosmetics After The Laser Spectra?

(8 months ago)

It’s been 7 days since I did laser spectra to remove dark pigment on my lips. After the laser, the doctor forbade me to use powder, lipstick, and smear the laser marks with o... Read more

Wearing A Corset On An Ulcer Sufferer?

Wearing A Corset On An Ulcer Sufferer?

(11 months ago)

Can people who have heartburn u0026amp; stomach acid using stagen / corset, kowzi slimmingsuwit or something …?... Read more

Yellow Vomiting During Fasting Accompanied By Decreased Appetite And Weight Gain?

Yellow Vomiting During Fasting Accompanied By Decreased Appetite And Weight Gain?

(11 months ago)

Last night I wanted to ask what illness did I suffer, introduce my name, since I was a child until now I was 21 years old, I could never fast or not fast. and stomach ache, shortne... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *